# SDR WX0A201310250033

- Difficulty date: October 23, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N419NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53366
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5936053501
- Condition: Corroded
- Location: Bs 655-674
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO LONGERON 29L CORRODED.  PERMANENT REPAIR, REPAIRED LONGERON 29L IAW EA 15353.
